# SDR UALA2012022301093

- Difficulty date: February 23, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 63,150 hours, 23,300 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R AFT GIRT COVER ASSY FOUND MISSING ON 3SVC.  INSTALLED WIRE COVER FOR GIRT BAR SENSOR AT DOOR 4 RIGHT.
